Record number :
1547545
Title of article :
Generalized wreath products of association schemes
Author/Authors :
Bailey، نويسنده , , R.A.، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2006
Pages :
8
From page :
428
To page :
435
Abstract :
Given a finite partially ordered set X , and, for each x in X , an association scheme on a set Ω x , we show how to define an association scheme on ∏ x Ω x in a way that specializes to iterated crossing and nesting when X is series–parallel. The character table of the new association scheme is found.
Journal title :
European Journal of Combinatorics
Link To Document :